Alert archive / Colorado / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 26, NWS Pueblo, CO

June 15, 2013El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 15, 2013, 4:26 PM MDT for El Paso County, Colorado. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2013, 4:26 PM MDT (22:26 UTC)
Expired
Jun 15, 2013, 5:15 PM MDT
In force
49 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 61 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 4:31 PM MDTHAIL 1Calhan, CO
Jun 15, 4:37 PM MDTHAIL 18 S Ramah, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 2:34 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-510 J/kg
Mixed-layer LCL
1430 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-71 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

519 
WUUS55 KPUB 152226
SVRPUB
COC041-152315-
/O.NEW.KPUB.SV.W.0026.130615T2226Z-130615T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
426 PM MDT SAT JUN 15 2013

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 515 PM MDT

* AT 425 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
  CALHAN...AND MOVING SOUTHEAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN EL PASO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3910 10406 3885 10405 3884 10406 3900 10436
      3913 10423
TIME...MOT...LOC 2226Z 306DEG 17KT 3902 10419

HAIL...1.00IN
WIND...60MPH

$$
3 follow-up statements
288 
WWUS55 KPUB 152243
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
443 PM MDT SAT JUN 15 2013

COC041-152315-
/O.CON.KPUB.SV.W.0026.000000T0000Z-130615T2315Z/
EL PASO CO-
443 PM MDT SAT JUN 15 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
EL PASO COUNTY UNTIL 515 PM MDT...

AT 439 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
RAMAH...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...PUBLIC. QUARTER SIZED HAIL WAS REPORTED 5 SOUTH OF RAMAH AT 
         437 PM.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN EL PASO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3886 10405 3902 10427 3911 10418 3911 10411
      3910 10406 3893 10405
TIME...MOT...LOC 2242Z 306DEG 17KT 3900 10411

HAIL...1.00IN
WIND...60MPH

$$
531 
WWUS55 KPUB 152249
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
449 PM MDT SAT JUN 15 2013

COC041-152315-
/O.CON.KPUB.SV.W.0026.000000T0000Z-130615T2315Z/
EL PASO CO-
449 PM MDT SAT JUN 15 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
EL PASO COUNTY UNTIL 515 PM MDT...

AT 443 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF RAMAH...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME EASTERN EL PASO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3890 10405 3902 10418 3911 10409 3909 10406
      3893 10405
TIME...MOT...LOC 2249Z 306DEG 17KT 3899 10406

HAIL...1.00IN
WIND...60MPH

$$
461 
WWUS55 KPUB 152254
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
454 PM MDT SAT JUN 15 2013

COC041-152304-
/O.CAN.KPUB.SV.W.0026.000000T0000Z-130615T2315Z/
EL PASO CO-
454 PM MDT SAT JUN 15 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EL PASO COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3890 10405 3902 10418 3911 10409 3909 10406
      3893 10405
TIME...MOT...LOC 2254Z 306DEG 17KT 3898 10404

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:29 PM MDT, 57 minutes earlier.

Area forecast discussion, Jun 15, 3:29 PM MDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
329 PM MDT SAT JUN 15 2013

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 329 PM MDT SAT JUN 15 2013

CURRENTLY...

AT 2 PM...SHOWERS AND ISOLD TSRA WERE NOTED OVER THE MTNS AND
VALLEYS. A FEW SMALL ECHOES WERE ALSO BEGINNING TO DEVELOP OVER THE
LOWER ELEVATIONS OF EL PASO COUNTY. MIXING HAS OCCURRED OVER MOST OF
THE HIGHER TRRN AND VALLEYS...ALTHOUGH A GOOD CHUNK OF TELLER COUNTY
STILL HAD 30+ DWPTS. THE PLAINS ALONG THE I-25 CORRIDOR WERE IN THE
U30S...WITH 40S AND 50S OVER THE FAR E PLAINS.

FOR THE REST OF TODAY INTO TONIGHT...

A FEW SVR STORMS ARE LIKELY OVER THE PLAINS TODAY. HI RES GUIDANCE
STILL CONTINUES TO DEVELOP STORMS OVER THE PALMER...INCLUDING EL
PASO COUNTY AND PUSHES THEM EAST-SOUTHEAST ACROSS THE FAR SE PLAINS.
WITH PRETTY GOOD MOISTURE OUT EAST WE SHOULD SEE SOME LOCALLY HEAVY
RAIN OVER THE FAR E PLAINS. LATEST GUIDANCE IS INDICATING THE BRUNT
OF THE ACTIVITY SHOULD BE OUT OF THE REGION BY THE 20-21Z TIME
FRAME. IF WE CAN GET ENOUGH ACTIVITY OVER THE CO E PLAINS WE SHOULD
BE ABLE TO GET A GOOD OUTFLOW BOUNDARY TO PUSH DOWN THE PLAINS
ADVECTING BENEFICIAL LOW LEVEL (50S DWPTS) MOISTURE DOWN THE PLAINS.

MTNS WILL SEE DRY ISOLD TSRA THROUGH EARLY EVENING.

SUNDAY...

THINGS SHOULD BE A BIT LESS BUSIER TOMORROW AS BEST INSTABILITY WILL
BE OVER THE FAR SE PLAINS. LATEST GUIDANCE INDICATES QUITE A BIT OF
HIGH BASED ACTIVITY OCCURRING ACROSS THE REGION BY MID AFTERNOON
WITH STRONGER STORMS FORMING OVER THE FAR E PLAINS BY LATE IN THE
DAY. DONT EXPECT TOO MUCH DIFFERENCE IN MAX TEMPS FROM TODAY..WITH
MAINLY TEMPS IN THE 90-95F RANGE. 80S VALLEYS AND EL PASO COUNTY.

OVER THE MTNS...EXPECT ISOLD LTG STRIKES WITH WITH GUSTY WINDS. NO
WETTING RAINS EXPECTED OVER THE HIGHER TRRN. AM AFRAID WE MAY SEE
MORE FIRE STARTS WITH THE ISOLD CG STRIKES.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 329 PM MDT SAT JUN 15 2013

.WETTER PATTERN THROUGH TUESDAY THEN WARM AND DRY...

.SUNDAY NIGHT THROUGH TUESDAY...SHORTWAVE RIDGE DEVELOPS TO THE
WEST OF COLORADO. SURFACE HIGH PRESSURE WILL DEVELOP OVER THE HIGH
PLAINS...WITH UPSLOPE FLOW DEVELOPING OVER EASTERN COLORADO. AS A
RESULT...LOW LEVEL MOISTURE WILL MOVE ONTO THE EASTERN PLAINS AND
EASTERN MOUNTAINS. GRIDS FOLLOW THE CONSENSUS GUIDANCE FAIRLY
CLOSELY AS SUBTLE FEATURES WILL ENHANCE CONVECTIVE CHANCES OVER
THE PLAINS AND EASTERN MOUNTAINS. MCS IS FORECAST TO MOVE SOUTHEAST
INTO WEST CENTRAL KANSAS SUNDAY EVENING...AND OUTFLOW FROM THIS
MCS CAN FURTHER ENHANCE THE AMOUNT OF LOW LEVEL MOISTURE. ON
MONDAY AND TUESDAY...LOW LEVEL MOISTURE WILL ALLOW FOR THE
DEVELOPMENT OF STORMS OVER THE MOUNTAINS WHICH WILL MOVE EASTWARD
TO THE PLAINS DURING THE LATE AFTERNOON AND EVENING. GFS HAS A MCS
MOVING OVER THE PLAINS LATE MONDAY NIGHT AND LINGERING AFTER
SUNRISE TUESDAY. MCS IS ASSOCIATED WITH A DISTURBANCE MOVING
THROUGH THE RIDGE MONDAY NIGHT. GRIDS HAVE POPS LINGERING AFTER
SUNRISE TUESDAY NEAR THE KANSAS BORDER. TIMING OF THE SHORTWAVE
COULD CHANGE AND STORMS COULD END EARLIER. CONTINUED DIURNAL POPS
TUESDAY AFTERNOON AND WELL INTO THE EVENING AS GFS SUGGESTS ANOTHER
DISTURBANCE PASSING OVER THE STATE LATE TUESDAY NIGHT.
HOPEFULLY...THE POSSIBLE MCS MONDAY NIGHT AND TUESDAY NIGHT WILL
BRING MUCH NEEDED MOISTURE TO THE REGION. GFS HAS OVER AN INCH OF
MOISTURE COVERING MUCH OF THE PLAINS...WHILE MUCH OF THE SANGRES...WET
MOUNTAINS..AND SOUTHERN I25 CORRIDOR ARE MUCH DRIER. FURTHER
WEST...THE SHORTWAVES WILL NOT HAVE AN ABUNDANCE OF MID AND UPPER
LEVEL MOISTURE. GREATEST PRECIPITATION TOTALS WILL BE OVER AND
NEAR THE CONTINENTAL DIVIDE.

.WEDNESDAY THROUGH SATURDAY...DRY SOUTHWEST FLOW ALOFT DEVELOPS
OVER THE REGION...WITH THE LEE TROUGH ALONG OR EAST OF THE KANSAS
BORDER. FIRE WEATHER CONCERNS RETURN TO THE REGION WITH LOW
HUMIDITIES...WARM TEMPERATURES AND PERIODS OF GUSTY SOUTHWEST
WINDS. A WEAK MONSOON LIKE PLUME DEVELOPS WHICH COULD BRING SOME
MID LEVEL MOISTURE INTO THE REGION. MAIN EFFECT WOULD BE SOME HIGH
BASED STORMS MOSTLY CONFINED TO THE HIGHER TERRAIN. LEE TROUGH
MAY MOVE FAR ENOUGH WESTWARD FOR SOME ISOLATED CONVECTION NEAR THE
KANSAS BORDER. CURRENTLY...BEST CHANCES FOR ANY STORMS NEAR THE
KANSAS BORDER IS ON SATURDAY. --PGW--

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 329 PM MDT SAT JUN 15 2013

ISOLD TSRA EXPECTED OVER KPUB AND KALS WITH GUSTY WINDS MAIN CONCERN
THIS AFTERNOON AND EARLY EVENING. KCOS MAY HAVE A BETTER CHANCE OF
SOME THUNDER THIS AFTERNOON WITH GUSTY WINDS AND RAIN REDUCING VIS
FOR SHORT PDS OF TIME.

TOMORROW AFTERNOON HIGH BASED CONVECTION POSSIBLE ALL 3 TAF SITES
WITH GUSTY WINDS MAIN CONCERN.

OVERALL...WINDS SFC SYNOPTIC WINDS WILL BE LIGHT AND VFR CONDITIONS
ANTICIPATED.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HODANISH
LONG TERM...PGW
AVIATION...HODANISH
Hazardous weather outlook, Jun 15, 11:11 AM MDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1111 AM MDT SAT JUN 15 2013

COZ058>089-093>099-161715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1111 AM MDT SAT JUN 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS SHORTLY
AFTER NOON...THEN SPREAD TO THE EASTERN PLAINS AND INCREASE IN
COVERAGE DURING THE REST OF THE AFTERNOON AND EVENING. OVER THE
PLAINS. ONE OR TWO OF THE STORMS MAY BE SEVERE. THE GREATEST
POTENTIAL FOR STRONG TO SEVERE STORMS WILL GENERALLY BE NORTH AND
EAST OF A LINE FROM COLORADO SPRINGS...TO LA JUNTA...TO NORTH OF
SPRINGFIELD. THE PRIMARY THREAT FROM SEVERE STORMS WILL BE WIND
GUSTS TO 60 TO 70 MPH...AND HAIL UP TO 1.5 INCHES IN DIAMETER. THE
OVERALL BEST CHANCE FOR SEVERE WEATHER TODAY WILL BE ACROSS FAR
NORTHEAST EL PASO COUNTY AND KIOWA COUNTY. LOCALLY HEAVY RAIN WILL
BE POSSIBLE WITH THE STORMS ON THE PLAINS TODAY.

ALL STORMS TODAY AND TONIGHT WILL BE CAPABLE OF DANGEROUS CLOUD
TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH TUESDAY AFTERNOON
AND EVENINGS ACROSS SOUTHERN COLORADO. THUNDERSTORMS OVER THE
MOUNTAINS WILL BE CAPABLE OF PRODUCING LIGHTNING AND GUSTY OUTFLOW
WINDS TO NEAR 50 MPH. OVER THE PLAINS...THUNDERSTORM ACTIVITY MAY
BE MORE ORGANIZED...ESPECIALLY MONDAY AND TUESDAY. SEVERE WINDS
AND HAIL...AND THE POSSIBILITY OF A TORNADO OR TWO...WILL BE
POSSIBLE. ALSO A LARGE AREA OF HEAVY CONVECTIVE RAINS COULD OCCUR
ON THESE DAYS.

DRY STRONG SOUTHWESTERLY FLOW WILL MOVE BACK INTO COLORADO
WEDNESDAY THROUGH FRIDAY. THIS WILL SET THE STAGE FOR WIDESPREAD
DANGEROUS FIRE WEATHER CONDITIONS FOR SOUTHERN COLORADO EACH
AFTERNOON THROUGH THE END OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR WEATHER SPOTTERS
WILL BE POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING OVER THE
EASTERN PLAINS.

34/34

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 3:47 PM MDTSevere Thunderstorm WarningPUBEl Paso43 min
Jun 15, 5:40 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa50 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.